Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Diagnosed with H Pylori bacteria, symptoms keep recurring, have tiredness, head, stomach and back ache. Advise for treatment?

Hi Doctor, I am suffering from gatric problem for past 2 years and my doctors told me that I have H Pylori bacteria. In every 6 months I feel the problem keeps on coming back. I feel very tired, sometime have headache , stomach ache and back ache. When i am at work i feel good and do not feel tired or uneasy but when I am at home I get headache, stomach ache. Please help me and advise what should I do.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
After going through the symptoms and previous history, I think there must be multiple factors involved.
Gastritis due to H.pylori do not usually cause symptoms like this.
Complicating conditions like associated anemia needs to be evaluated.
You might require counseling if the symptoms are so vague.
If you give more details about medications and detailed history, I can help you further.
Any further queries, happy to help again.

Answered: Sun, 6 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor